The Poison Post®
Brought to you by Poison Control Centers
March 2014 Edition
Buprenorphine is prescribed for adults with opioid dependence or chronic pain. Most buprenorphine poisoning in children occurs due to improper storage of the medication. Symptoms of buprenorphine poisoning in children are drowsiness, vomiting, agitation, and more. Learn more...
The most important part of taking or giving medicine happens before taking or giving that drug: reading and understanding the label. This is the easiest way to prevent errors and overdoses. All over-the-counter (OTC) medication labels contain Drug Facts. Learn more...
"Molly" is slang for an illegal street drug. It is often thought to be a "pure" form of the illegal drugs Ecstasy or MDMA. However, capsules or powder called "Molly" often contain other illegal drugs, legal drugs, sugar, baking powder, soap, or other household substances. Learn more...
Most homeopathic medications are not poisonous IF they are diluted correctly and don't contain alcohol. Some have caused toxicity, adverse reactions, and allergic reactions. Others don't contain any active ingredients and may not be appropriate for a condition. Learn more...
More than 1.4 million children get into poisons every year. Preventing poisonings is most important. But, if children do get into a poison, call Poison Control right away. The 24-hour number is 1-800-222-1222. A poison specialists will answer your call. Learn more...
Two ways to get help for a poison emergency:

Both are free and confidential.  Both provide expert guidance based on age, weight, and amount.